Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear. Sorry for the temporary inconvenience, but now we will able to post older material for reference.
I just don't know how to relax now, I just don't know how to taper off ritalin. I don't take more klonopin but it's hard right now, so hard, everything makes me more confused. I feel so confused and I don't know what causes that. I feel at the verge of a nervous breakdown. I really feel bad. And I have to find work. And my bf is stressed. And angry at me because I don't take my Paxil. And my son needs me. And he is not alsways gentle.
I can't relax! I just can't be happy and relax, even at home. Please help me how we taper off Ritalin?? It's been months since I take it, take too much. I have a plan but I am so stressed that I don't follow it.
I really do need your help! I had to take 4 a day (1o mg) and take 60 mh and more a day. How to taper off? It's evident it's a drug.
you definatly should talk to a doctor.we cn give you our advice, but a doctor will know the safest and most productive way of doing it. you should also be taking your paxil every day.its dangerous to miss it and very dangerous to stop it all together.even at 10mg, you go through withdrawals, which is probably what you're going through right now.do you feel anxious and rittery?and it almost feels like your muscls want to constantly contract ,so you're always stretching ,just to get a moments relief?its sorta like restless leg syndrome, but all over?
I am not on a Paxil withdrawal, because I only take 2,5 mg a day since 5 days. So it's not that. I DO feel confused since I started it. I don't like the confusion effect. I actually HATE it. And I took it 9 months and I was derealized more than ever. I was in a big bubble. No time, nothing. BUT, I wasn't crying and wasn't too aware, so people thought I was better. But my memory was a mess. So it's hard for me to return to Paxil. The only thing I can think of positive is that it calmed me a bit, and helped a tiny bit depersonalization (NOT derealization!!!)
And, each time I stop a work, I feel confused and more derealized. So imagine stopping working AND starting Paxil. It's hell in my head.
I will try to taper off Ritalin slowly, maybe taking it by tiny bits would be better than taking just 1 in the morning, 1 at noon, and the rest at 5 PM. Maybe I need to take by tiny bits.
P.S. By psychiatrist don't know how to taper ANY meds. He actually one day told me to taper off 10 mg Paxil in ONE week!!!! I was so ill!!! And I can't see no other psychiatrist. Sad but true! I am in a small small town.
hmmmm thats toughie...do you have any larger cities around you?because i think your shrink is retarded...you cant taper off of paxil that quick.you really need to find someone who can find the right meds for you.so do you have add?
No, I have dp/dr since 4 years, since my delivery.
They gave me ritalin to help my ad which was prozac at the time. Now I am on 2,5 mg paxil (just started) since 1 week. I took Paxil 20 mh in the past, it didn't helpr, just depression and a bit of dp.
I am in a state that even if I take ritalin, I feel like I miss thing like dissociation, and I hate to talk, don't ask me why. I don't know, I don't like to ear my voice. I feel horrible, don't have the taste for nothing, nothing. I eat not much, I am not hungry, I lost 15 lbs. My pressure is low.
I really HAVE to stop ritalin, but nobody tell me how to make it quick!!!
And ****ed klonopin.... supposed to take 1 mg,75 a day, and when I take too ritalin I take too much Klonopin, up to 2 mg a day.